MathSciNet Relay Station
MathSciNet bibliographic data
MR1273468 (95b:53017) 53A30 (53C20)
Kulkarni, Ravi S.; Pinkall, Ulrich A canonical metric for Möbius structures and its applications. Math. Z. 216 (1994), no. 1, 89–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement